# SDR CALA2025012700219

- Difficulty date: January 18, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UA271N2010210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0238- RH, WW MLG, HYD PRESS FILTER MODULE BRACKET HAS A CRACK. REMOVED AND REPLACED BRACET AT RH WW MLG HYD PRESS FILTER MODULE IAW SRM 51-10-02 PARAGAPH 9 AND SRM 51-40-02 AND REMOVED AND RE PLACED RETURNED FILTER MODULE IAW B757 AMM 29-11-15-004-001 AND 29-11-15-404-014.
